Skip to Main content Skip to Navigation
New interface
Journal articles

Continuum Electromechanical Theory for Nematic Continua with Application to Freedericksz Instability

Document type :
Journal articles
Complete list of metadata

https://hal-polytechnique.archives-ouvertes.fr/hal-01934508
Contributor : Nicolas Triantafyllidis Connect in order to contact the contributor
Submitted on : Monday, November 26, 2018 - 9:03:28 AM
Last modification on : Saturday, October 22, 2022 - 4:58:43 AM

Links full text

Identifiers

Citation

G. Pampolini, N. Triantafyllidis. Continuum Electromechanical Theory for Nematic Continua with Application to Freedericksz Instability. Journal of Elasticity, 2018, 132 (2), pp.219 - 242. ⟨10.1007/s10659-017-9665-y⟩. ⟨hal-01934508⟩

Share

Metrics

Record views

81